Tagged: 

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #4267
    Expert Nurse
    Krista Rubin

    I have had a handful of patients report very vivid dreams while on immune checkpoint inhibitors (ICIs). Has anyone else heard this from patients? This was something patients would report on high dose IL-2. For most, it is not bothersome, but is notable for the patients.

    Any other unusual (non serious, non-life-threating) patient reports?

    Thanks!

    #4277
    Expert Nurse
    Virginia Seery

    I have not had increased reports of vivid dreams while on ICI’s, but perhaps this is a milder form of neurotoxicity (reported in 1-3% of patients on these agents)?? As you note, this is very common with high dose IL-2 and can worsen if therapy is not held. Anyone else have ICI patients reporting vivid dreams?

    #4335
    Expert Nurse
    Lisa Kottschade

    Really the only time I have seen this is with patients on high-dose steroids. But definitely something to keep in mind.

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.